# SDR REXA2021042700277

- Difficulty date: April 17, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 15,328 hours, 11,079 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Bs 333-349 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R HAS CORROSION BETWEEN FS 333 TO FS 349.  REPLACED STRINGER 21R BETWEEN FS 333-FS 349 IAW SRM 51-42-06-001-001-A01 CRJ 900.
